# SDR SWAA2024071612520

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 65,400 hours, 39,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EMERGENCY EXIT SIGN (FO SIDE) CAME OFF SIDEWALL<[01] SECURED LENS PER MM 33-51-01
